# SDR IXXA100012O

- Difficulty date: January 31, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 83,999 hours, 25,615 cycles
- Engine: Pwa JT3D7
- Engine time: 62,415 hours, 17,028 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Part time: 62,415 hours, 17,028 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FROM NR 2 ENGINE LOW OIL PRESSURE LIGHT CAME ON. THE CREW SHUTDOWN NR 2 ENG AND LANDED WITHOUT FURTHER INCIDENT. MX REPLACED MAIN OIL FILTER, LOW OIL PRESSURE SWITCH AND OIL PRESSURE DIFFERENTIAL SWITCH. OPS CHECK GOOD IAW MM 79-20-7, ERH 01.03.1. ACFT WAS RETURNED TO SERVICE.
